# SDR AWXA200200433

- Difficulty date: May 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 39,252 hours, 17,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0807 - AFTER TAKEOFF FROM PHX EN ROUTE TO SFO PASSING APPROXIMATELY 500 AGL THE FWD CARGO DOOR UNLOCK WARNING CAME ON.  AIRCRAFT TURNED BACK TO PHX AND ON DOWNWIND RETURN FOR LANDING THE WARNING LIGHT WENT OUT.  MAINTENANCE REPLACED THE THE FWD CARGO DOOR PROXIMITY SWITCH, SWITCH WAS ADJUSTED TO CORRECT TOLERANCE IAW AMM 52-71-12-401, AND OPERATIONAL CHECK WAS GOOD.
